# SDR IXXA20250802001

- Difficulty date: August 2, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 70,903 hours, 25,698 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 012N87716
- Part serial: 0302M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 FLIGHT DECK WINDOW WOULD NOT OPEN DURING THE OPERATIONAL CHECK OF THE EXTERNAL OPENING LATCH.
